MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; LENS, GUIDE, INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; LENS, GUIDE, INTRAOCULAR
Model Number AU00T0
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; it was discarded.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.A photo was provided.The photo showed the device from part of the loading bay to the end of the nozzle tip.The view was from the top (door side).There appeared to be viscoelastic in the device.The plunger was oriented correctly.The plunger was retracted to mid-nozzle.The lens was visible partially exiting the tip of the device.The trailing haptic was correctly folded on the optic.Two thirds of the lens was advanced outside the tip.The leading haptic was unfolded or extended.Unable to determine as it was outside of the device.A photo of a label was also provided the serial number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported an issue which occurred during a cataract surgery involving intraocular lens (iol) implantation.While advancing the iol through the preloaded injector for implantation into the patient¿s eye, the leading haptic did not unfold properly inside the injector and could not be implanted as intended.Patient contact occurred.The procedure was completed using a backup iol of the same diopter on same day.The product is not available for return, it was discarded.

Brand Name
ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24232501
Report Number1119421-2026-00211
Device Sequence Number10229916
Product Code KYB
UDI-Device Identifier00380652394765
UDI-Public(01)00380652394765(17)280511(11)250513(10)16035910
Combination Product (Y/N)N
Initial Reporter CountryNC
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU00T0
Device Lot Number16035910
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/02/2026
Date Device Manufactured05/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC VISCOELASTIC SYSTEM
Patient SexUnknown